# SDR ASAA2021020534057

- Difficulty date: February 5, 2021
- Submitted: February 10, 2021
- Operation: Air carrier
- Aircraft: N644AS
- Make and model: Boeing 737790
- Aircraft serial: 30795
- Aircraft time: 55,289 hours, 28,013 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Spring
- Part number: 251A24391
- Condition: Broken
- Location: Lt Elevator Tab
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

INCOMING FCF ITEM #24; ELEVATOR POWER OFF TEST FLIGHT REQUIRED 15 TURNS NOSE DOWN GROUNDED - YES. AFTER REMOVING THE LEFT ELEVATOR TAB MECHANISM ACCESS PANEL DISCOVERED THE FORWARD AND AFT INBOARD TAB MECHANISM SPRINGS BROKEN. THE AFT SPRING WAS HANGING FROM THE TOP MOUNT HOLE AND WAS JAMMED PREVENTING THE MECHANISM FROM FULLY RETRACTING LEAVING THE TAB AT .100" UP WHILE THE RIGHT SIDE TAB MEASURED AT .362" UP AT ELEVATOR AT NEUTRAL. REMOVED AND REPLACED BROKEN SPRINGS, TAB MEASURES .362 REF B737-700 AMM TASK 27-31-34-00-805/27-31-34-400-805
